# SDR KCSA111032

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 96,152 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL HORIZONTAL WEB STIFFENER CRACKED BS 290 LBL 23.
